Ask an expert
Question

17 Jul 2011

mirena problem
hi i,m 45 years old and i want to discuss my problem that i haave mirena device from 5or 6 months but i did not get any good result of it .i dont have any disease or problem with it bt my bleeding is not stoped i consult a docter bt she told that u have a small tumor in your uterus which is not accepting this device so i want to consult that is this device is good for me or not ? or is it can harm me?and plz give me a good idea for my this problem.thanks
Answer 374 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The Mirena will not harm you. It is a common side effect of the Mirena to cause irregular spotting and this can go on for up to 9 months. You don't say if you are using it for contraception or another issue, so I can't tell whether it will be good or not.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9322 votes
No
67% - 18678 votes
Vote